# SDR REXA2022062101264

- Difficulty date: June 14, 2022
- Submitted: June 21, 2022
- Operation: Air carrier
- Aircraft: N915XJ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15150
- Aircraft time: 33,425 hours, 23,060 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: None
- Part number: MM67035655003
- Condition: Corroded
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO DOOR SILL IS CORRODED BETWEEN FS 1000 TO FS 1051.30.	REPAIRED FLOOR SILL IAW ENDEAVOR AIR EA CRJ953-13634.
